Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 13, Pages 2159-2173
http://dx.doi.org/10.1155/IJMMS.2005.2159

Symmetry properties of a generalized Korteweg-de Vries equation and some explicit solutions

Department of Mathematics, University of Texas-Pan American, Edinburg 78539-2999, TX, USA

Received 18 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul Bracken, “Symmetry properties of a generalized Korteweg-de Vries equation and some explicit solutions,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2159-2173, 2005. https://doi.org/10.1155/IJMMS.2005.2159.